Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

For me, yes and no......

Posted by ST on May 6, 2002, at 17:03:17

In reply to Re: Can Depakote induce MORE depression? Janelle, posted by Krazy Kat on May 6, 2002, at 10:05:24

Hi,

I have definitely felt that way. I think Depakote flattens us out. If I am taking too much, the feeling can become similar to depression for me. Bieng on as little as possible has helped me to *feel* things again, but not reach that depth of despair.

Good luck,
Sarah


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ST thread:105244
URL: http://www.dr-bob.org/babble/20020503/msgs/105315.html